Hi.. Was told by doctor that my vitD was at 14 or 15 he called in to pharmacy vit D2 50000 took me over a week to start cus I was a bit nervous. But I did 1st time I took it got very dizzy, palpitations, chest pain, head pain, and lose stool..and very very tired I would dose off.. was like this for 2 days I thought I should wait cus it was my first dose took second dose a week later same thing. I would like to know if anyone had ever felt this while taking vit D2 is there any reason why this is happening... called my doctor he's on vacation waiting till he gets back my primiere doctor won't b in office till Friday.. Any advise would b greatly appreciated will continue to take being its so low
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.